RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 1, Pages 3–14 (Mi zvmmf5916)  

This article is cited in 1 scientific paper (total in 1 paper)

Optimal approximation of operators

A. I. Grebennikov, V. A. Morozov

Moscow

Full text: PDF file (1107 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:1, 1–12

Bibliographic databases:

UDC: 518:517.948
MSC: 65J15
Received: 31.03.1975

Citation: A. I. Grebennikov, V. A. Morozov, “Optimal approximation of operators”, Zh. Vychisl. Mat. Mat. Fiz., 17:1 (1977), 3–14; U.S.S.R. Comput. Math. Math. Phys., 17:1 (1977), 1–12

Citation in format AMSBIB
\Bibitem{GreMor77}
\by A.~I.~Grebennikov, V.~A.~Morozov
\paper Optimal approximation of operators
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 1
\pages 3--14
\mathnet{http://mi.mathnet.ru/zvmmf5916}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0488714}
\zmath{https://zbmath.org/?q=an:0394.65017}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 1
\pages 1--12
\crossref{https://doi.org/10.1016/0041-5553(77)90064-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5916
  • http://mi.mathnet.ru/eng/zvmmf/v17/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Arestov, “Approximation of unbounded operators by bounded operators and related extremal problems”, Russian Math. Surveys, 51:6 (1996), 1093–1126  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:143
    Full text:83
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020